Skip to main content
nishu_kush
nishu_kushCorrect answer
Legend
Mar 11, 2025 4:15 PM UTC

Hi mssfeza,

 

We're here to help. Does it happen with all the projects or just a particular one? If with all the projects, try the following steps:

1) Close After Effects
2) Go to the Device Manager (Run >> devmgmt.msc)
3) Select Display Adapter, Right click on  the "Intel UHD graphic card".
4) Select "Update Driver"
5) Select "Browse my Computer"
6) Select "Let me Pick from a list of available drivers on my Computer".
7) Select "Microsoft Display Adapter".

😎 Launch After Effects

 

Let us know how it goes.

 

Thanks,

Nishu

5 replies

nishu_kush
nishu_kushCorrect answer
Legend
Mar 11, 2025 4:15 PM UTC

Hi mssfeza,

 

We're here to help. Does it happen with all the projects or just a particular one? If with all the projects, try the following steps:

1) Close After Effects
2) Go to the Device Manager (Run >> devmgmt.msc)
3) Select Display Adapter, Right click on  the "Intel UHD graphic card".
4) Select "Update Driver"
5) Select "Browse my Computer"
6) Select "Let me Pick from a list of available drivers on my Computer".
7) Select "Microsoft Display Adapter".

😎 Launch After Effects

 

Let us know how it goes.

 

Thanks,

Nishu

Translate
mssfezaAuthor
Participant
Mar 14, 2025 11:39 AM UTC

bro it worked!!!!!!! thank you sooooooooo much i was try the solve this problems like months i am so happy thank you

Translate
nishu_kush
Legend
Mar 14, 2025 7:02 PM UTC

Glad to hear that. Thanks for updating the thread.

Feel free to reach out.


Thanks,
Nishu

Translate
thepixelsmith
Community Expert
Community Expert
Mar 10, 2025 11:01 PM UTC

What are the transform properties of the layer (Opacity, Position, Scale)?

It could be located outside of the stage or been scaled down or anything else.

With out more details about what you did up to this point all anycan do it just throw out guesses.

Translate
Jerron Smith | www.thepixelsmith.com
mssfezaAuthor
Participant
Mar 14, 2025 11:31 AM UTC

no i check everything this is something with the graphic settings but i cant figure out

Translate